RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 30, Issue 1  


Simultaneous approximations of exponentials by elements of a field $Q_1$
A. A. Shmelev
3
Recurrence relations for the coefficients of a modular curve
V. A. Dem'yanenko
13
Irreducible representations of modular Lie algebras
A. N. Grishkov
21
Characterization of orthocompleteness and divisibility of modules with the help of an inner order
V. K. Zakharov
27
Functorialness of the correspondence between orbits and representations
I. M. Shchepochkina
45
$A$-integrability of the boundary values of harmonic functions
A. B. Aleksandrov
59
Some boundary properties of sequences of vector-valued analytic functions
A. A. Danilevich
73
Convergence of third derivatives of interpolational cubic splines in the metrics of $L_p$ ($1\leqslant p\leqslant\infty$)
N. L. Zmatrakov
83
A holomorphic curve in a ball whose limit set contains the bounding sphere
V. L. Nikolova-Dzhakova
101
Minimax balayage theorem and an inscribed ball problem
A. L. Garkavi
109
Singular Reeb foliations on the $n$-dimensional torus
E. V. Zhuzhoma
123
Solution of a problem of P. S. Aleksandrov on $V^{\prime p}$-continua
V. T. Todorov
129
A probability-theoretical characterization of summing operators
V. Linde, V. I. Tarieladze, S. A. Chobanyan
133
Equations with semimonotone discontinuous mappings
I. P. Ryazantseva
143
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019